# SDR 2011FA0000066

- Difficulty date: January 26, 2011
- Submitted: February 4, 2011
- Operation: General aviation
- Aircraft: N4083Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152100
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Tube
- Part number: T4048
- Condition: Cracked
- Location: Heater
- Part time: 460 hours
- Component: Heater
- Component part number: CD140481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FAILED PRESSURE DECAY TEST.  CRACK IN BURNER TUBE, POSSIBLY CAUSED FROM TOO HIGH FUEL PRESSURE.
